Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 5, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 10, 2010, 3:52 PM CST for Clay County, Talladega County, Alabama. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2010, 3:52 PM CST (21:52 UTC)
- Expired
- Mar 10, 2010, 4:15 PM CST
- In force
- 23 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 4:05 PM CST | FUNNEL CLOUD | 2 Sw Talladega, AL | FUNNEL CLOUD SPOTTED ALONG HWY 275 AND RENFROE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
484
WFUS54 KBMX 102152
TORBMX
ALC027-121-102215-
/O.NEW.KBMX.TO.W.0005.100310T2152Z-100310T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CST WED MAR 10 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
EAST CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF TALLADEGA...
* UNTIL 415 PM CST
* AT 348 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF
WALDO...MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
WALDO BY 400 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3333 8575 3325 8616 3338 8617 3358 8589
3350 8584 3348 8587 3347 8589 3347 8582
TIME...MOT...LOC 2152Z 234DEG 30KT 3334 8606
$$
612 follow-up statements
958
WWUS54 KBMX 102201
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CST WED MAR 10 2010
ALC027-121-102215-
/O.CON.KBMX.TO.W.0005.000000T0000Z-100310T2215Z/
CLAY AL-TALLADEGA AL-
401 PM CST WED MAR 10 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CST FOR EAST
CENTRAL TALLADEGA AND CENTRAL CLAY COUNTIES...
AT 357 PM CST...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR CHANDLER SPRINGS...OR 8 MILES
SOUTHEAST OF TALLADEGA...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
GUNTHERTOWN...SPRINGHILL AND IRONATON BY 410 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3327 8609 3341 8610 3358 8589 3350 8584
3348 8587 3347 8589 3347 8582 3333 8575
TIME...MOT...LOC 2201Z 249DEG 22KT 3335 8600
$$
61552
WWUS54 KBMX 102210
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
410 PM CST WED MAR 10 2010
ALC027-121-102220-
/O.EXP.KBMX.TO.W.0005.000000T0000Z-100310T2215Z/
CLAY AL-TALLADEGA AL-
410 PM CST WED MAR 10 2010
...THE TORNADO WARNING FOR EAST CENTRAL TALLADEGA AND NORTHERN CLAY
COUNTIES WILL EXPIRE AT 415 PM CST...
THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3327 8609 3341 8610 3358 8589 3350 8584
3348 8587 3347 8589 3347 8582 3333 8575
TIME...MOT...LOC 2210Z 249DEG 22KT 3337 8594
$$
61What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 10, 3:30 PM CST, 22 minutes earlier.
Area forecast discussion, Mar 10, 3:30 PM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 330 PM CST WED MAR 10 2010 .DISCUSSION... GOING TO FOCUS ON THE MAIN CONCERN FOR RIGHT NOW AND THAT IS THE SEVERE THREAT AS WELL AND CONTINUED FLOODING ACROSS THE AREA. LOOKING AT SOME MESOSCALE FEATURES ONGOING RIGHT NOW...WE HAVE TWO MAIN FEATURES THAT WE ARE WATCHING. THE FIRST IS A STUBBORN BUBBLE HIGH PRESSURE SYSTEM ACROSS THE NORTHEAST PORTIONS OF THE AREA. THIS BUBBLE HIGH IS PROVIDING TWO SCENARIOS TO THE REGION. THE FIRST IS THAT IT IS KEEPING THE NORTHEAST A LITTLE MORE STABLE THAN THE SOUTHWEST. THE SECOND IS THAT IS PROVIDING SOME EXTRA CONVERGENCE THAT IS RESULTING IN OVER-RUNNING ACROSS THE NORTH AND EASTERN SECTIONS OF THE CWA. THIS OVER-RUNNING HAS ALLOWED TRAINING SHOWERS AND THUNDERSTORMS TO DEVELOP AND PRODUCED VERY LARGE RAINFALL TOTALS ACROSS AREAS GENERALLY NORTH OF I-20. THESE HAVE BEEN COVERED WITH AREAL FLOOD WARNINGS. THIS IS DUE TO THE FACT THAT THIS MODERATE TO HEAVY RAINFALL HAS BEEN FALLING OVER A PERIOD OF 12 PLUS HOURS. WHAT THIS DOES IS RESULTS IN A SLOWER RISE TO FLOOD LEVELS ACROSS THE AREA. WHILE THESE ARE NOT FLASH FLOOD WARNINGS...THESE WARNINGS ARE JUST AS DANGEROUS. IF YOU ENCOUNTER FLOODING PLEASE TURN AROUND AND DO NOT DROWN. SOME REPORTS OF OVER 4 INCHES OF RAIN CENTERED AROUND SHELBY COUNTY HAVE FALLEN SINCE MIDNIGHT. THE SECOND FEATURE IS A FRONTAL BOUNDARY THAT IS CURRENTLY NOW SOUTH OF A CARROLLTON TO MONTGOMERY LINE. THIS BOUNDARY HAS BEEN SLOWLY MOVING NORTH. SOUTH OF THIS BOUNDARY TEMPERATURES ARE IN THE UPPER 60S AND LOW 70S. NUMEROUS SUPER CELLS HAVE DEVELOPED IN THIS AREA AND CROSS OVER THE BOUNDARY. THIS HAS HELPED TO INCREASE THE ROTATION WITH THE SUPERCELLS THAT DEVELOPED. MOST OF THE CELLS ARE NORTH OF THE BOUNDARY AND WE WILL LIKELY SEE A WEAKENING TREND OVER THE NEXT HOUR. HAIL WILL CONTINUE TO BE A THREAT WITH THESE STORMS. MORE CONVECTION IS EXPECTED TO CONTINUE THIS AFTERNOON. WILL CONTINUE TO MONITOR AS THIS BOUNDARY SLIDES NORTH. THIS SYSTEM AND AIRMASS WILL SLIDE ACROSS THE SOUTHEAST TONIGHT...WHILE THE SECOND MORE AGGRESSIVE DRYLINE WORKS INTO THE WESTERN PORTION OF THE AREA OVERNIGHT. MODELS ARE NOW INDICATING THAT THIS WILL CONTINUE TO IMPACT THE AREA THROUGH THE MORNING HOURS...SO RAISED POPS QUITE A BIT THURSDAY MORNING. STILL MAY SEE DEVELOPMENT FRIDAY AFTERNOON AS THE MAIN COLD FRONT WORKS THROUGH ACROSS THE EAST. SOME DRIZZLE OR LIGHT RAIN POSSIBLE SATURDAY BEFORE FINALLY CLEARING SUNDAY. && .AVIATION...18Z TAF DISCUSSION. AVIATION WILL CONTINUE TO BE TREACHEROUS THIS AFTERNOON. HAVE HAD ISSUES WITH TCL AND EET WITH LIGHTNING STRIKES...BUT THEY ARE BACK AT ONE HUNDRED PERCENT. MOST OF THE STORMS WILL NOW BE ACROSS THE SOUTH AND EAST. ANOTHER ROUND OF STORMS WILL DEVELOP TO THE WEST THIS AFTERNOON AND EVENING AND THEN SLIDE EAST OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 52 70 49 68 44 / 100 80 30 70 40 ANNISTON 55 69 52 70 45 / 100 80 30 70 40 BIRMINGHAM 57 72 53 69 42 / 100 80 30 60 30 TUSCALOOSA 61 76 53 70 43 / 100 60 30 40 20 CALERA 58 73 52 70 44 / 100 60 30 60 30 AUBURN 57 70 54 71 44 / 100 80 40 60 30 MONTGOMERY 59 76 54 74 47 / 100 70 40 50 30 TROY 59 75 53 73 47 / 100 70 40 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 16
Hazardous weather outlook, Mar 10, 12:18 PM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1218 PM CST WED MAR 10 2010 ALZ011>015-017>050-111300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1218 PM CST WED MAR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN WILL REMAIN POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH TONIGHT. PLEASE REFER TO ONGOING FLASH FLOOD WATCH AND WARNING STATEMENTS FOR ADDITIONAL DETAILS. ISOLATED STRONG THUNDERSTORMS...WHICH MAY PRODUCE SMALL HAIL...ARE ALSO POSSIBLE AREA WIDE THROUGH TONIGHT. THERE IS A SLIGHTLY ENHANCED THREAT OF SEVERE THUNDERSTORMS IN WESTERN ALABAMA...GENERALLY WEST OF A LINE FROM JASPER... TO CENTREVILLE...TO SELMA. AT THIS TIME...IT APPEARS THE TIME OF GREATEST THREAT WILL BE BETWEEN 3 PM AND MIDNIGHT...AS THUNDERSTORMS DEVELOP IN MISSISSIPPI AND MOVE EASTWARD INTO ALABAMA. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. 61
In the hours before
Local storm report, Mar 10, 2:57 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM FLOOD ALABASTER 33.25N 86.82W
03/10/2010 SHELBY AL LAW ENFORCEMENT
PEOPLE TRAPPED IN VEHICLES ALONG HIGHWAY 31 NEAR
ALTERNATIVE SCHOOL
&&
HBLocal storm report, Mar 10, 2:59 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM FLOOD ALABASTER 33.25N 86.82W
03/10/2010 SHELBY AL LAW ENFORCEMENT
HIGHWAY 31 CLOSED NEAR SHELBY BAPTIST HOSPITAL DUE TO
FLOOD WATERS
&&
HBLocal storm report, Mar 10, 3:17 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL PRATTVILLE 32.46N 86.45W
03/10/2010 E0.50 INCH AUTAUGA AL LAW ENFORCEMENT
DIME SIZE HAIL REPORTED BY PRATTVILLE PD.
&&Local storm report, Mar 10, 3:20 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLOOD SYLACAUGA 33.18N 86.26W
03/10/2010 TALLADEGA AL EMERGENCY MNGR
NUMEROUS FLOOD REPORTS ON AREA ROADWAYS IN AND AROUND
SYLACAUGA
0100 PM FLOOD SYLACAUGA 33.18N 86.26W
03/10/2010 TALLADEGA AL LAW ENFORCEMENT
CREEK OVERFLOWING ALONG CHILDERSBURG FAYETTEVILLE HWY AND
APPROACHING RESIDENCES
0100 PM FLOOD CHILDERSBURG 33.28N 86.35W
03/10/2010 TALLADEGA AL EMERGENCY MNGR
NUMEROUS FLOOD REPORTS ON AREA ROADWAYS NEAR CHILDERSBURG
INCLUDING CENTER HILL ROAD AND KYMULGA ROAD
0100 PM FLOOD JASPER 33.85N 87.27W
03/10/2010 WALKER AL EMERGENCY MNGR
ONE FOOT OF STANDING WATER ALONG PORTIONS OF OLD HIGHWAY
78
0118 PM FLOOD WINTERBORO 33.32N 86.20W
03/10/2010 TALLADEGA AL FIRE DEPT/RESCUE
FLOODING ALONG LEDBETTER FLATS ROAD
0141 PM FLOOD SHELBY 33.11N 86.58W
03/10/2010 SHELBY AL DEPT OF HIGHWAYS
HWY 42 FLOODED AND CLOSED FROM CR37 TO CR 47. CR 47
FLOODED AND CLOSED BETWEEN CR 46 AND HWY 145.
0145 PM FLOOD FAYETTEVILLE 33.15N 86.41W
03/10/2010 TALLADEGA AL EMERGENCY MNGR
FLOODING ALONG MCGOWENS FERRY ROAD CAUSING DAMAGE TO ROAD
SURFACE
0147 PM FLOOD TALLADEGA 33.43N 86.10W
03/10/2010 TALLADEGA AL LAW ENFORCEMENT
NUMEROUS FLOOD REPORTS ON AREA ROADWAYS IN AND AROUND THE
CITY OF TALLADEGA. SEVERAL ROADS IMPASSABLE.
0206 PM FLOOD TALLADEGA 33.43N 86.10W
03/10/2010 TALLADEGA AL LAW ENFORCEMENT
VEHICLE DISABLED DUE TO FLOODING ON GROGAN RD.
0209 PM FLOOD TALLADEGA 33.43N 86.10W
03/10/2010 TALLADEGA AL LAW ENFORCEMENT
20 FOOT WIDE AREA OF ROAD FLOODED AT TAYLORS MILL RD AND
WILLOWBROOK DR.
0225 PM FLOOD HELENA 33.29N 86.85W
03/10/2010 SHELBY AL EMERGENCY MNGR
WOMAN RESCUED FROM DRAINAGE DITCH ALONG WOODVALE DRIVE
0225 PM HAIL CHELSEA 33.33N 86.64W
03/10/2010 E0.25 INCH SHELBY AL BROADCAST MEDIA
PEA SIZE HAIL REPORTED IN CHELSEA.
0228 PM FLOOD JASPER 33.85N 87.27W
03/10/2010 WALKER AL EMERGENCY MNGR
ONE FOOT OF WATER ON NUMEROUS AREA ROADWAYS IN AND AROUND
JASPER.
0230 PM FLOOD PELHAM 33.30N 86.79W
03/10/2010 SHELBY AL NWS EMPLOYEE
WATER...MUD...AND SMALL TREES WASHING OVER HIGHWAY 11
BETWEEN PELHAM AND CHLSEA.
0235 PM HAIL PLANTERSVILLE 32.66N 86.92W
03/10/2010 E0.25 INCH DALLAS AL EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN PLANTERSVILLE.
0236 PM FLOOD TALLADEGA 33.43N 86.10W
03/10/2010 TALLADEGA AL EMERGENCY MNGR
ONE INCH OF WATER OVER GRIST MILL ROAD NEAR TALCUM PLANT.
0254 PM FLOOD ALABASTER 33.25N 86.82W
03/10/2010 SHELBY AL LAW ENFORCEMENT
PEOPLE TRAPPED IN VEHICLES ALONG HIGHWAY 31 NEAR
ALTERNATIVE SCHOOL
0258 PM FLOOD ALABASTER 33.25N 86.82W
03/10/2010 SHELBY AL LAW ENFORCEMENT
HIGHWAY 31 CLOSED NEAR SHELBY BAPTIST HOSPITAL DUE TO
FLOOD WATERS
0314 PM HAIL PRATTVILLE 32.46N 86.45W
03/10/2010 E0.50 INCH AUTAUGA AL LAW ENFORCEMENT
DIME SIZE HAIL REPORTED BY PRATTVILLE PD.
&&Local storm report, Mar 10, 3:35 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL PRATTVILLE 32.46N 86.45W
03/10/2010 E0.50 INCH AUTAUGA AL TRAINED SPOTTER
PEA SIZE HAIL AND FLOODING AT WASHINGTON AND WETUMPKA
STREETS NEAR PRATTVILLE ELEMENTARY.
0325 PM HAIL PRATTVILLE 32.46N 86.45W
03/10/2010 E0.50 INCH AUTAUGA AL TRAINED SPOTTER
DIME SIZE HAIL AND FLOODING AT WETUMPKA AND WASHINGTON
STREETS NEAR PRATTVILLE ELEMENTARY.
&&Local storm report, Mar 10, 3:35 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CST WED MAR 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL PRATTVILLE 32.46N 86.45W
03/10/2010 E0.50 INCH AUTAUGA AL TRAINED SPOTTER
PEA SIZE HAIL AND FLOODING AT WASHINGTON AND WETUMPKA
STREETS NEAR PRATTVILLE ELEMENTARY.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 2:24 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Clay, Coosa, Greene, Hale and 5 more | 6 hr |
| Mar 10, 2:28 AM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Lamar, Pickens, St. Clair, Tuscaloosa and 1 more | 6 hr |
| Mar 10, 4:06 AM CST | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Mar 10, 4:30 AM CST | Flash Flood Warning | BMX | Shelby | 2 hr |
| Mar 10, 4:51 AM CST | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph, Talladega | 3 hr |
| Mar 10, 6:30 AM CST | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 4 hr |
| Mar 10, 7:57 AM CST | Areal Flood Advisory | BMX | Chambers, Clay, Coosa, Randolph, Tallapoosa | 3 hr |
| Mar 10, 8:31 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 60 hr |
| Mar 10, 8:45 AM CST | River Flood Warning | BMX | Sumter | 5 hr |
| Mar 10, 8:58 AM CST | Areal Flood Warning | BMX | Bibb, Fayette, Greene, Hale, Jefferson, Lamar and 4 more | 4 hr |
| Mar 10, 10:19 AM CST | Areal Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 3 hr |
| Mar 10, 10:36 AM CST | Areal Flood Advisory | BMX | Blount, Calhoun, Cherokee, Cleburne, Etowah, St. Clair and 1 more | 3 hr |
| Mar 10, 12:43 PM CST | Areal Flood Warning | BMX | Fayette, Jefferson, Lamar, Pickens, Tuscaloosa, Walker | 3 hr |
| Mar 10, 1:11 PM CST | Areal Flood Warning | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Clay and 8 more | 3 hr |
| Mar 10, 1:37 PM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 36 hr |
| Mar 10, 1:37 PM CST | River Flood Warning | BMX | Dallas, Perry | 5 days |
| Mar 10, 1:40 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 35 min |
| Mar 10, 1:50 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 25 min |
| Mar 10, 2:13 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 32 min |
| Mar 10, 2:21 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 24 min |
| Mar 10, 2:52 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 23 min |
| Mar 10, 3:14 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 31 min |
| Mar 10, 3:16 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Montgomery | 29 min |
| Mar 10, 3:43 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 47 min |
| Mar 10, 4:13 PM CST | Areal Flood Warning | BMX | Calhoun, Chambers, Clay, Cleburne, Coosa, Randolph and 3 more | 4 hr |
| Mar 10, 4:31 PM CST | Severe Thunderstorm Warning | BMX | Montgomery | 29 min |
| Mar 10, 4:34 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 26 min |
| Mar 10, 4:41 PM CST | Areal Flood Warning | BMX | Shelby | 3 hr |
| Mar 10, 4:59 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 46 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.